欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  15 篇文章
     
     
 
Some New Exact Traveling Wave Solutions for the Generalized Benney-Luke (GBL) Equation with Any Order

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 4 Page: 309-314
       
 
A Similarity Technique for Solving Two-Layer Shallow-Water Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 4 Page: 315-321
       
 
Some Problems on Best Approximation in Orlicz Spaces

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 4 Page: 322-324
       
 
Blow-Up Phenomena for a Class of Parabolic Systems with Time Dependent Coefficients

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 4 Page: 325-330
       
 
Flexible GPBi-CG Method for Nonsymmetric Linear Systems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 4 Page: 331-335
       
 
A Privacy-Preserving Grouping Proof Protocol Based on ECC with Untraceability for RFID

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 4 Page: 336-341
       
 
A Generalized Symbolic Thomas Algorithm

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 4 Page: 342-345
       
 
General-Graph and Inverse-Graph

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 4 Page: 346-349
       
 
On the Distribution of the Minimum or Maximum of a Random Number of i.i.d. Lifetime Random Variables

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 4 Page: 350-353
       
 
Stability Criteria of Solutions for Stochastic Set Differential Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 3 Issue: 4 Page: 354-359